EconPapers    
Economics at your fingertips  
 

Authors Correction: A Maximum Principle for Optimal Control Problems Involving Sweeping Processes with a Nonsmooth Set

M. d. R. de Pinho (), M. Margarida A. Ferreira () and Georgi Smirnov ()
Additional contact information
M. d. R. de Pinho: Faculdade de Engenharia da Universidade do Porto, DEEC, SYSTEC
M. Margarida A. Ferreira: Faculdade de Engenharia da Universidade do Porto, DEEC, SYSTEC
Georgi Smirnov: Universidade do Minho, Dep. Matemática, Physics Center of Minho and Porto Universities (CF-UM-UP)

Journal of Optimization Theory and Applications, 2026, vol. 208, issue 1, No 58, 4 pages

Abstract: Abstract This technical note is an Errata to the paper A Maximum Principle for Optimal Control Problems involving Sweeping Processes with a Nonsmooth Set, by de Pinho, Ferreira and Smirnov, published in J Optim Theory Appl 199, 273–297 (2023) ( https://doi.org/10.1007/s10957-023-02283-4 ). The results in the mentioned paper are correct. However, the published version contains one assumption not needed for the derivation of our results. This assumption should be removed. To do so, and in this technical note, we point out the chances needed in the proofs to validate the results in previously mentioned paper without that assumption.

Keywords: Sweeping Process; Optimal Control; Maximum Principle; Approximations; 49K21; 49K99 (search for similar items in EconPapers)
Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10957-025-02891-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:208:y:2026:i:1:d:10.1007_s10957-025-02891-2

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-025-02891-2

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-26
Handle: RePEc:spr:joptap:v:208:y:2026:i:1:d:10.1007_s10957-025-02891-2